# SDR SWIA2020082551995

- Difficulty date: July 8, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL - ATTACH ANGLE, ON THE LEFT WING REAR SPAR, FOR TIRE BURST PANEL (542BZ)  IS CORRODED.   REPLACED WITH NEW LH WHEEL WELL ATTACH ANGLE P/N CC670-10338-1 ON THE LEFT WING REAR SPAR FOR THE TIRE BURTS PANEL 542BZ REF  SRM.
